Acne Archives

Accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane

Posted by
christy on September 16, 2001 at 02:00:16:

I started my second round of Accutane about six weeks ago. When I went to my four week checkup my right eye was red, swollen and blood shot and my lips were so chapped and swollen that my doctor told me to stay off the medicine for five days then when i start taking them again to take one pill one day and two pills the next day. Now two weeks later after my eye and lips healed, my lips are swolen again to the point that it HURTS to talk. And that, on top of the fact that i am getting sick cause of this medicine. I am just wondering if this is normal.....has anybody else had these symptoms.....and should i keep taking the accutane. I have not taken the meds since yesterday and am considering stoping accutane......any advice on my problems?
Thanks....



Re: Accutane

Posted by
Thessa on September 16, 2001 at 13:18:16:

In Reply to: Accutane posted by christy on September 16, 2001 at 02:00:16:

Hi Christy,
We have debated quite a bit about Accutane on this board. If you are using Internet Explorer, you can click Edit, then "Find on this page", then enter "Accutane" to do a search on the main page for some other posts if you haven't already found them. Also I believe Walt put several things in the archive, try the subject Acne. Good luck.
Thessa

Follow Ups:


Re: Accutane

Posted by Raisa on September 16, 2001 at 15:21:10:

In Reply to: Accutane posted by christy on September 16, 2001 at 02:00:16:

Hi, Christy - Dr. Stoll has lots of information in the archives. Below is the link. In my opinion no one should ever continue taking any kind of medicine, etc. which causes side effects as severe as you are having. But, as you will see, there are many, many different opinions and stories on this drug. Raisa



I went to the hospital today

Posted by
christy on September 16, 2001 at 19:39:23:

In Reply to: Re: Accutane posted by Raisa on September 16, 2001 at 15:21:10:

Thank yall for your help. I went into er today cause my lips are hurting and still really swollen and I am no longer to take the accutane. I am having an adverse reaction to it. I don't want anybody else who is thinking about taking accutane to reconsider because of my reaction to it. I have taken it once before and it went off without any major problems. But again thank you for your help!!
Christy

Follow Ups:


Re: Accutane (Archive in acne.)

Posted by Walt Stoll on September 18, 2001 at 08:13:34:

In Reply to: Accutane posted by christy on September 16, 2001 at 02:00:16:

Hi, Christy.

It continues to amaze me how much people will put themselves through rather than deal with the causes of a problem.

Listen to Raisa and Thessa (thanks gals!)

Walt

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!